# SDR FDEA201103050860

- Difficulty date: March 5, 2011
- Submitted: March 7, 2011
- Operation: Air carrier
- Aircraft: N743FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 630
- Aircraft time: 51,960 hours, 17,177 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REO WORK WIC "61C5244ZL" BULK CARGO  COMPT FOUND FLOOR PANEL (161BF) SOFTEN. FABRICATED A NEW FLOOR PANEL OF BULK CARGO COMPARTMENT IAW.  AB6 SRM 53-10-20   AND MCG IRM 9701 FOR REPLACEMENT FLOOR PANEL.
